# SDR CA990817010

- Difficulty date: August 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bag BAE146200A
- Engine: Lyc ALF502R5
- System (JASC): 3340 · Exterior Lighting
- Part: Lens
- Part number: HC535B075000
- Condition: Cracked
- Location: Exterior Light
- Part time: 27,794 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) RUNWAY EXIT AND WING INSPECTION LIGHT FOUND CRACKED.  SUBMITTER STATED THIS LENS IS AN INTEGRAL PART OF THE WING TO FUSELAGE AERODYNAMIC FAIRING, THE FAILURE OF WHICH COULD COMPROMISE THE ENTIRE SET OF FAIRINGS.
